# SDR AALA202311212430

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N441UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10684
- Aircraft time: 7,786 hours, 2,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 15ABC EMERGENCY SEAT MOUNTED LIGHT INOP. FOUND BROKEN WIRE FROM DISCONNECT 7260VC6. REPAIRED WIRE TO SEAT MOUNTED EMERGENCY LIGHT S/R 15ABC.
